×

zbMATH — the first resource for mathematics

Found 132 Documents (Results 1–100)

100
MathJax
Sib. Zh. Ind. Mat. 22, No. 1, 3-12 (2019); translation in J. Appl. Ind. Math. 13, No. 1, 1-10 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, Bȩdlewo, Poland, October 6–10, 2013. Cham: Springer (ISBN 978-3-319-12144-4/hbk; 978-3-319-12145-1/ebook). Springer Proceedings in Mathematics & Statistics 113, 273-286 (2015).
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 199, No. 2, 130-138 (2014); translation from Zap. Nauchn. Semin. POMI 408, 115-130 (2012).
MSC:  62G10 62G20
PDF BibTeX XML Cite
Full Text: DOI
Fourdrinier, Dominique (ed.) et al., Contemporary developments in Bayesian analysis and statistical decision theory. A festschrift for William E. Strawderman. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 978-0-940600-81-2). Institute of Mathematical Statistics Collections 8, 131-153 (2012).
MSC:  62C10 62C15 62F10
PDF BibTeX XML Cite
Full Text: DOI
Atkinson, Anthony C. (ed.) et al., MODA 5 - Advances in model-oriented data analysis and experimental design. Proceedings of the 5th international workshop in Marseilles, France, June 22–26, 1998. Dedicated to Andrej Pázman for his 60th birthday. Heidelberg: Physica-Verlag. Contributions to Statistics. 246-257 (1998).
MSC:  62K05 62C10 65C99
PDF BibTeX XML Cite
Mathai, A. M. (ed.), Proceedings of the symposium on statistical inference held at Trivandrum, Kerala, India, June 16-18, 1992. Trivandrum: Centre for Mathematical Sciences, Publ., Cent. Math. Sci., Trivandrum. 24, 115-125 (1992).
MSC:  62F10
PDF BibTeX XML Cite
Shaked, Moshe (ed.) et al., Stochastic inequalities. Collection of papers of conference, one of the 1991 AMS-IMS-SIAM joint summer research conferences, Seattle, WA, USA, July 1991. Hayward, CA: IMS, Institute of Mathematical Statistics (ISBN 0-940600-29-3). IMS Lect. Notes, Monogr. Ser. 22, 274-283 (1992).
MSC:  60E15 49K27 62H05
PDF BibTeX XML Cite
Full Text: DOI Euclid
Wiley Series in Probability and Mathematical Statistics. Chichester etc.: John Wiley & Sons Ltd. x, 296 p. (1991).
PDF BibTeX XML Cite
Reviewer: S.Gaidov
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification